# SDR 2002FA0000451

- Difficulty date: March 27, 2002
- Submitted: April 5, 2002
- Operation: General aviation
- Aircraft: N592M
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600338
- Aircraft time: 3,121 hours, 3,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: MCB69738150
- Condition: Loose
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT, AFTER PHASE INSPECTIONS WERE COMPLETED, FLIGHT CREW REPORTED A "BUMP" AT AN ALTITUDE OF 31,000 FT, CABIN ALT STARTED TO CLIMB UNCONTROLLABLY, WARNING ANNUNCIATOR SHOWING "CABIN ALT. 10,000 FT.". CREW PERFORMED AN EMERGENCY DESCENT TO 15,000 FT. AND CONTINUED FLIGHT TO DESTINATION AIRPORT.  AFTER LANDING, MECHANIC FOUND A COUPLING LOOSE ON THE REFRIGERATION PACK (ACM) WHICH SHOWED EVIDENCE OF LEAKING. ALSO, THE MECHANIC FOUND TWO AN737TW58 CLAMPS LOOSE ON THE ACM.
